Hail, Kearney
- When
- April 27, 9:04 AM CST
- Where
- Kearney County, Wilcox
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.370, -99.230
Although multiple rounds of thunderstorms affected South Central Nebraska on this Friday, all severe weather in the region remained to the south across Kansas. However, a few storms on the Nebraska side of the border became strong enough to produce small hail during the mid-to-late morning hours, including penny size hail at Wilcox in Kearney County and pea size hail in Grand Island.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
Although multiple rounds of thunderstorms affected South Central Nebraska on this Friday, all severe weather in the region remained to the south across Kansas. However, a few storms on the Nebraska side of the border became strong enough to produce small hail during the mid-to-late morning hours, including penny size hail at Wilcox in Kearney County and pea size hail in Grand Island.
Aloft, this event was driven by a well-defined, negatively tilted mid level shortwave that passed directly overhead as it tracked from near the Kansas/Colorado border in the morning, to eastern Nebraska by late evening. Because the strong, 996 millibar surface low pressure center and warm front associated with this system remained over northern Kansas, the resultant low-level instability axis never managed to creep north into the local area. However, modest elevated instability surged into the area from the south during the morning, with mesoscale parameters around the time of the hail in Wilcox featuring around 1000 J/Kg most unstable CAPE and 40 knots of deep layer vertical wind shear.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Apr 27, 5:22 AM CST, 3 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 622 AM CDT FRI APR 27 2012 .AVIATION...12Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD LIE WITH INCREASING PRECIPITATION CHANCES AND THE PASSAGE OF A FRONT LATER IN THE PERIOD. DIDNT MAKE SIGNIFICANT CHANGES TO THIS TAF FORECAST...THINGS STILL ON TRACK WITH THE UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE ROCKIES AND ONTO THE PLAINS. KEPT THINGS ON THE PESSIMISTIC SIDE OF THINGS...WITH PREVAILING MVFR CONDITIONS AND A TEMPO GROUP OF IFR CIGS THIS AFTERNOON...BUT THINGS EASTERLY WINDS WILL REMAIN GUSTY THROUGH A MAJORITY OF THE TAF PERIOD...WITH THE SFC FRONT EXPECTED TO PUSH THROUGH THE TERMINAL AREA THIS EVENING...BRINGING IN NORTHWESTERLY WINDS. && .PREV DISCUSSION... /ISSUED 402 AM CDT FRI APR 27 2012/ SHORT TERM...THROUGH 12Z MONDAY...SHOWER AND THUNDERSTORM ACTIVITY IS BEGINNING TO INCREASE ACROSS THE HIGH PLAINS THIS MORNING AHEAD OF A COMPACT LOW PRESSURE SYSTEM CROSSING THE CENTRAL ROCKIES. EXPECT AMPLE FORCING FOR WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE LOCAL AREA AS WE TRANSITION THROUGH THE MORNING AND INTO THE AFTERNOON HOURS...WITH THE SURFACE LOW EXPECTED TO TRACK ACROSS CENTRAL AND NORTH CENTRAL KANSAS LATE IN THE DAY. WHILE BULK OF SEVERE WEATHER IS EXPECTED TO BE CLOSER TO CENTER OF SURFACE LOW...ALREADY SEEING SOME SEVERE STORMS FIRE UP TO OUR SOUTHWEST...AND WILL NEED TO MONITOR DEVELOPING SITUATION CLOSELY. THAT BEING SAID...MESO ANALYSIS INDICATES INSTABILITY IS FAIRLY LIMITED ACROSS THE LOCAL AREA THIS MORNING AND BEST SHEAR PROFILES LOCATED SOUTH AND WEST OF THE AREA. HOWEVER...WITH INCREASING CAPE VALUES AND GOOD SHEAR PROFILES FORECAST IN MODELED SOUNDINGS ACROSS NORTH CENTRAL KANSAS LATER THIS MORNING...WOULD NOT BE SURPRISED TO SEE SOME STRONG TO SEVERE STORMS FIRE UP ACROSS THIS AREA LATER TODAY...AS SURFACE LOW APPROACHES THE LOCAL AREA. FURTHER NORTHWARD ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA...LOOKS TO BE MORE OF A RAINFALL EVENT AT THIS TIME...WITH MORE ISOLATED THUNDERSTORM ACTIVITY. NOT SURPRISINGLY...LATEST CONVECTIVE OUTLOOK HIGHLIGHTS A SLIGHT RISK ACROSS MUCH OF THE STATE OF KANSAS...CLIPPING PORTIONS OF THE LOCAL FORECAST AREA. 00Z WRF...06Z NAM AS WELL AS LATEST RUN OF HRRR...ALL INDICATE SHOWER AND THUNDERSTORM ACTIVITY WILL BEGIN TO OVER TAKE THE LOCAL AREA RIGHT AROUND SUNRISE...WITH RAINFALL BECOMING WIDESPREAD BY AROUND 12Z...WHICH IS ALSO IN LINE WITH RECENT RADAR TRENDS. LATEST HPC GUIDANCE INDICATES A PRECIP BULLS EYE NEAR THE TRI CITIES AREA OVER THE NEXT 24 HOURS...AND COULD SEE IN EXCESS OF AN INCH OF RAINFALL ACROSS MUCH OF THE FORECAST AREA WHEN ALL IS SAID AND DONE LATE TONIGHT. STUCK PRETTY CLOSE TO HPC QPF GUIDANCE FOR THE LOCAL AREA TODAY...WITH JUST OVER AN INCH OF PRECIPITATION FORECAST ACROSS SOUTH CENTRAL NEBRASKA AREA...AND BETWEEN THREE QUARTERS AND ONE INCH ACROSS NORTH CENTRAL KANSAS. TEMPERATURES TODAY WILL BE FAIRLY UNIFORM ACROSS THE LOCAL AREA TODAY...WITH TEMPERATURES EXPECTED TO REMAIN STEADY OR EVEN FALL A FEW DEGREES THROUGH THE AFTERNOON HOURS...AS PRECIPITATION BECOMES MORE WIDESPREAD ACROSS THE REGION. IN ADDITION...BREEZY SOUTHEASTERLY WINDS ARE EXPECTED IN TIGHTENING GRADIENT...AND WHILE NO ADVISORY IS PLANNED...SUB ADVISORY SOUTHEASTERLY WINDS OF 20 TO NEAR 30 MPH ARE EXPECTED FOR MUCH OF THE DAY. LATEST GUIDANCE COMING INTO BETTER AGREEMENT TRACKING THE FRONT ACROSS THE LOCAL AREA JUST AFTER 00Z...WITH CONVECTIVE POTENTIAL RAPIDLY DECREASING AND AN ABRUPT END TO PRECIPITATION OCCURRING SOMEWHERE BETWEEN 00Z AND 06Z THIS EVENING. COULD SEE A BRIEF PERIOD OF BREEZY NORTHWESTERLY WINDS AS FRONT PASSES BY AND STRONG PRESSURE RISES ARE REALIZED...BUT WITH TIMING OF FRONT DURING THE LATE AFTERNOON AND EVENING HOURS...KEPT WINDS BREEZY...HOWEVER ONCE AGAIN BELOW ADVISORY CRITERIA WITH THE PASSAGE OF THIS BOUNDARY. AFTER A BUSY FRIDAY...EXPECT A SOMEWHAT TRANQUIL SATURDAY ACROSS THE REGION AS THE LOCAL AREA WILL BE BETWEEN SYSTEMS. A RETURN TO PARTLY SUNNY SKIES AS WELL AS DRY CONDITIONS ARE EXPECTED...WITH THE NEXT SHORTWAVE EXPECTED TO TRACK MAINLY SOUTHEAST OF THE LOCAL AREA ON SUNDAY. WITH LATEST GUIDANCE TRACKING THIS SYSTEM FURTHER SOUTHEAST...FELT COMFORTABLE TRIMMING BACK POPS FOR MOST AREAS SUNDAY/SUNDAY NIGHT...WITH HIGHEST CHANCES REMAINING ACROSS THE SOUTHEASTERN QUADRANT OF LOCAL FORECAST AREA SUNDAY AFTERNOON/EVENING. INSTABILITY APPEARS QUITE LIMITED WITH THIS SECOND SYSTEM LOCALLY...AND DO NOT EXPECT ANY STRONG OR SEVERE THUNDERSTORMS WITH THIS SECOND SYSTEM AT THIS TIME. LONG TERM...12Z MONDAY THROUGH THURSDAY. PRIMARY FORECAST CONCERN LIES WITH PRECIPITATION CHANCES THROUGH THE PERIOD. EXPECTING TO SEE A CONTINUED UNSETTLED PATTERN ACROSS THE REGION DURING THE EARLY/MID WEEK TIME FRAME...WITH A NUMBER OF CHANCES FOR PRECIPITATION. WILL STATE RIGHT OFF THAT OVERALL CONFIDENCE IN THE POPS IS NOT HIGH...AND HAVE LITTLE DOUBT THAT THERE WILL BE PLENTY OF TIME/LOCATION ADJUSTMENTS OVER THE COMING DAYS. MONDAY THROUGH TUESDAY...MODELS IN DECENT AGREEMENT SHOWING GENERALLY ZONAL UPPER LEVEL FLOW ACROSS THE REGION...BETWEEN A NUMBER OF STRONGER DISTURBANCES THROUGHOUT CANADA AND WEAK HIGH PRESSURE EXTENDING ACROSS THE GULF COAST/SERN CONUS REGION. PRECIPITATION CHANCES THROUGH THIS TIME FRAME DRIVEN BY WEAK MID LEVEL WAVES CROSSING THROUGH THE REGION...AND MODEL AGREEMENT ISNT THE BEST WITH THE TIMING/LOCATION...SO DIDNT STRAY MUCH FROM ALLBLEND...WHICH KEEPS MOSTLY SLIGHT CHANCES POPS ACROSS THE CWA. BETTER DETAILS WILL COME AS MODEL AGREEMENT INCREASES. LOOKING AT THE SFC PATTERN...THE CWA LOOKS TO REMAIN UNDER THE INFLUENCE OF SOUTHERLY FLOW...SITTING BETWEEN HIGHER PRESSURE OVER THE ERN CONUS AND SOMEWHAT DISORGANIZED LOW PRESSURE OVER THE ROCKIES/HIGH PLAINS. AS WE GET INTO WEDNESDAY/THURSDAY...A STRONGER UPPER LEVEL LOW PRESSURE LOOKS TO BEGIN SHIFTING EAST ACROSS THE NORTHERN ROCKIES/OVER THE CAN AND US BORDER...EVENTUALLY MOVING INTO THE ND/CAN AREA. CONTINUE TO SEE SCATTERED SMALL POPS ACROSS THE CWA...BUT VARIANCES BETWEEN MODELS DOESNT REALLY IMPROVE THOUGH...SO CONFIDENCE REMAINS ON THE LOW SIDE. THIS SYSTEM LOOKS TO PUSH A SFC FRONT THROUGH THE REGION SOMEWHERE IN THE WED DAYTIME PERIOD...BUT HAS LITTLE IMPACT OTHER THAN A SHOT OF NORTHWESTERLY WINDS. TEMPERATURES THROUGH THE PERIOD EXPECTED TO RANGE FROM THE 60S/LOW 70S ON MONDAY TO THE MID 70S/LOW 80S TUES/WED...WITH MID 70S ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT...ROSSI LONG/AVIATION...ADO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 510 AM CDT FRI APR 27 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 281015- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 510 AM CDT FRI APR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE LOCAL AREA TODAY...WITH SOME STRONG THUNDERSTORMS POSSIBLE MAINLY SOUTH OF INTERSTATE 80. IN ADDITION TO STRONG THUNDERSTORMS...A SEVERE STORM OR TWO WILL BE ALSO POSSIBLE ACROSS NORTH CENTRAL KANSAS...WITH QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH BEING THE PRIMARY THREATS. ALTHOUGH NOT LIKELY...A BRIEF TORNADO CANNOT BE RULED OUT ACROSS NORTH CENTRAL KANSAS WITH THESE SEVERE STORMS...PRIMARILY NEAR THE CENTER OF A VIGOROUS LOW PRESSURE SYSTEM THIS AFTERNOON. IN ADDITION TO THUNDERSTORM CHANCES...PERIODS OF LOCALLY HEAVY RAINFALL COMBINED WITH STRONG SOUTHEASTERLY WINDS APPROACHING 30 MPH WILL BE POSSIBLE TODAY...WHICH MAY RESULT IN MINOR PONDING OF WATER ON ROADWAYS AS WELL AS TEMPORARILY REDUCED VISIBILITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROM SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA...AS MULTIPLE UPPER LEVEL DISTURBANCES TRACK ACROSS THE CENTRAL PLAINS. AT THIS TIME...IT APPEARS THAT THERE WILL BE THE POTENTIAL FOR AT LEAST SOME STRONG STORMS...ALTHOUGH IT STILL REMAINS TOO EARLY TO PINPOINT THE EXACT TIMING AND LOCATION OF THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS PORTIONS OF NORTH CENTRAL KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 758 AM CDT FRI APR 27 2012 KSZ017-271330- ROOKS KS- 758 AM CDT FRI APR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROOKS COUNTY UNTIL 830 AM CDT... AT 753 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLAINVILLE...OR 29 MILES EAST OF HILL CITY...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WEBSTER STATE PARK... STOCKTON... WOODSTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3957 9950 3955 9906 3920 9917 3937 9955 TIME...MOT...LOC 1258Z 192DEG 35KT 3934 9930 FAY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
830 AM CDT FRI APR 27 2012
KSZ005-006-017-018-271400-
OSBORNE KS-PHILLIPS KS-ROOKS KS-SMITH KS-
830 AM CDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSBORNE...
SOUTHEASTERN PHILLIPS...NORTHEASTERN ROOKS AND SOUTHWESTERN SMITH
COUNTIES UNTIL 900 AM CDT...
AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
GLADE TO STOCKTON TO 8 MILES SOUTH OF WOODSTON...AND MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GLADE...
WOODSTON...
KIRWIN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3982 9928 3971 9903 3962 9889 3927 9912
3941 9923 3961 9939
TIME...MOT...LOC 1330Z 211DEG 26KT 3961 9923 3949 9917
3936 9910
FAYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 845 AM CDT FRI APR 27 2012 NEZ073-083-271415- HARLAN NE-PHELPS NE- 845 AM CDT FRI APR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHELPS AND NORTHERN HARLAN COUNTIES UNTIL 915 AM CDT... AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUNTLEY...OR 18 MILES SOUTH OF HOLDREGE... MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HOLDREGE... HUNTLEY... RAGAN... ATLANTA... FUNK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4048 9948 4047 9924 4016 9924 4019 9947 TIME...MOT...LOC 1345Z 178DEG 37KT 4020 9936 FAY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 859 AM CDT FRI APR 27 2012 KSZ005-006-271430- PHILLIPS KS-SMITH KS- 859 AM CDT FRI APR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHILLIPS AND NORTHWESTERN SMITH COUNTIES UNTIL 930 AM CDT... AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF PHILLIPSBURG TO AGRA...AND MOVING NORTH AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN PHILLIPS AND NORTHWESTERN SMITH COUNTIES. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4000 9938 3999 9896 3967 9907 3982 9934 TIME...MOT...LOC 1359Z 181DEG 51KT 3987 9926 3976 9910 FAY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 925 AM CDT FRI APR 27 2012 KSZ006-NEZ084-271500- FRANKLIN NE-SMITH KS- 925 AM CDT FRI APR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND WESTERN SMITH COUNTIES UNTIL 1000 AM CDT... AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATHOL TO GAYLORD... AND MOVING NORTH AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SMITH CENTER... BLOOMINGTON... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4011 9905 4004 9873 3961 9877 3973 9906 TIME...MOT...LOC 1425Z 177DEG 53KT 3981 9897 3972 9884 FAY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1003 AM CDT FRI APR 27 2012
NEZ073-074-084-271530-
FRANKLIN NE-KEARNEY NE-PHELPS NE-
1003 AM CDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHELPS...SOUTHERN
KEARNEY AND FRANKLIN COUNTIES UNTIL 1030 AM CDT...
AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILCOX TO 7 MILES
SOUTHWEST OF HILDRETH TO FRANKLIN...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FUNK...
HILDRETH...
AXTELL...
UPLAND...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4055 9923 4049 9898 4039 9875 4008 9890
4022 9914 4028 9919 4035 9918 4035 9923
4039 9927
TIME...MOT...LOC 1503Z 204DEG 23KT 4042 9918 4028 9908
4017 9893
FAYThe Grand Island radar (KUEX), 67 km away, was scanning. The volume nearest the first event began at 15:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2012Every state in 2012This day in weather historyWarnings in Nebraska, April 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 368348.